It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
I have been suffering from acne since I was a teenager and I had spots on my face, chest and back. I always thought it would go away as I grew older, but my acne is still pretty active. If you were to look at me without make up on, you would probably be asking me why the hell am I taking such a serious drug; I only get a pimple every now and again on my cheeks, or around my chin area. It is because antibiotics like minocycline, topical gel treaments like epiduo, and face wash (Dr.Murad) did wonders for my face. However, I decided to look into accutane because my back is still an issue! I still have clusters of moderately active acne on my lower back no matter what I do. So, my doctor and I decided that I should start taking accutane (Clavaris-40 mg a day). I found these blogs really helpful in deciding to take accutane, but I didn't find anyone with the same pre-accutane symptoms as me. So, I am hopeful this will be helpful to someone out there who is deciding to take accutane.

As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Rate this Entry

Day 10 - Clavaris 40 mg

Posted 06-01-2012 at 08:04 AM by ReeRee777

Day 10

My lip area is getting dryer and dryer every morning. Today it hurts to even smile because I keep splitting the dry skin. However, once I apply an ample amount of aquaphor, all is good again. The two pimples that were on my face yesterday really calmed down at a quick pace! Usually it takes a week for my acne to go away once it becomes active. I am sure accutane is to blame for this.
I have a confession though. When I see a pimple, I will POP it! I need to be strong and stop doing that while I am on accutane since flare-ups are going to go away as quickly as they appear--that is what I understand from my doctor.
Posted in Acne
Views 185 Comments 0
Total Comments 0

Comments

 

All times are GMT -7. The time now is 12:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!